Analogue of Lebesgue-Radon-Nikodym Theorem with respect to ð ‘ -adic ð ‘ž -Measure on ℤ ð ‘
T. Kim,
D. V. Dolgy,
S. H. Lee and
C. S. Ryoo
Abstract and Applied Analysis, 2011, vol. 2011, 1-7
Abstract:
Recently, Lebesgue-Radon-Nikodym theorem with respect to fermionic ð ‘ -adic invariant measure on ℤ ð ‘ was studied in Kim. In this paper we will give the analogue of the Lebesgue-Radon-Nikodym theorem with respect to ð ‘ -adic ð ‘ž -measure on ℤ ð ‘ . In special case, ð ‘ž = 1 , we can derive the same results in Kim.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/637634.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/637634.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:637634
DOI: 10.1155/2011/637634
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().